Log in

Thanks for commenting Monica.

#49232
Jezi
Participant

Thanks for commenting Monica. It sounds like you were in a lot of pain! Im sorry you had to go through that period of time. I dont know if all this anxiety and physical symptoms are because of the meds or withdrawal from gambling. I did not take one last night, woke up panicked at around 2am from some strange dream. Since i did not have to get up early this morning i could sleep in so it was ok. Was in a bad state all morning so i stupidly called the gp because i want to know wheter i should continue or not. I do notice a big change today after not taking one last night – my head is not so clouded and i dont feel like a zombie. Maybe because i got up and had a bath and did yoga. I have managed to go to the store and got some fresh flowers, did some cleaning and bought a book I’ve been wanting to read. Also picked up my youngest early from school and we both did our nails, that feels good.

I will try not to rush in life and actually take one day at a time from now on. Looking forward to brighter days though.